Bernoulli Collocation Polynomials Algorithm for Calculus of Variational Problems

Mohammed Abdelhadi Sarhan

Abstract


This paper presents an approximate method that depends on the Bernoulli Polynomials as basic functions. The method is concerned with collocation technique for solving problems in calculus of variation. Some interesting properties of Bernoulli polynomials are used to reduce the original problem to mathematical problem. Some illustrative examples are described to show the applicability of the proposed method.


Keywords


Bernoulli polynomials, variational problems, colloction method.

Full Text:

PDF

References


M. Razzaghi, Y. Ordokhani, N. Haddadi, Direct method for variational problems by using hybrid of block-pulse and Bernoulli polynomials, Romanian Journal of Mathematics and Computer Science, 2 (2012) 1-17.

C. Hwang, Y. P. Shih, Laguerre series direct method for variational problems, Journal of Optimization Theory and Applications, 39 (1983) 143-149.

I. R. Horng, J. H. Chou, Shifted Chebyshev direct method for solving variation problems, International Journal of Systems Science, 16 (1985) 855-861.

S. Shihab, M. Sarhan , New Operational Matrices of Shifted Fourth Chebyshev wavelets, Elixir International Journal-Applied Mathematics, 69 (1) (2014) 23239-23244.

S. Shihab, H. R. Al-Rubaie, an Approximate solution of some continuous time Linear-Quadratic optimal con-trol problem via Generalized Laguerre Polynomial, Journal of Pure and Applied Sciences, 22 (1) (2010) 85-97.

S. A. Yousefi, B-polynomial multiwavelets approach for the solution of Abel's integral equation, International Journal of Computer Mathematics, 87 (2) (2013) 310-316.

A. K. Nasab, A. Kılıçman, E. Babolian, Wavelet analysis method for solving linear and nonlinear singu-lar boundary value problems, Applied Mathematical Modelling, 37 (8) (2013) 5876-5886.

I. Hashim, M. Alshbool, Solving directly third-order ODEs using operational matrices of Bernstein polyno-mials method with applications to fluid flow equations, Journal of King Saud University-Science, (2018) in press.

K. Parand, S. A. Kaviani, Application of the exact operational matrices based on the Bernstein polynomials, Journal of Mathematics and Computer Science, 6 (2013) 36-59.

H. Hassani, J.A. Tenreiro Machado, E. Naraghirad, Generalized shifted Chebyshev polynomials for frac-tional optimal control problems, Commun. Nonlinear Sci. Numer. Simul. 75 (2019) 50–61.

M. A. Pathan, W. A. Khan, A new class of general-ized polynomials associated with Hermite and Bernoulli polynomials, Le Matematiche, 70(1) (2015) 53-70.

G. Bretti, P. Natalini , P. E. Ricci , Generalizations of the Bernoulli and Appell polynomials, Abstract and Ap-plied Analysis, 7 (2004) 613-623.

T. Kim, D. S. Kim , G.W. Jang, J. Kwon, Series of sums of products of higher-order Bernoulli functions, Journal of Inequalities and Applications, (1) (2017) 1-16.

J. A. Eleiwy, S. N. Shihab, Chebyshev Polynomials and Spectral Method for Optimal Control Problem, En-gineering and Technology Journal, 27 (14) (2009) 2642-2652.

S. N. Shihab, Mohammed Abdelhadi Sarhan, Con-vergence analysis of shifted fourth kind Chebyshev wavelets, IOSR Journal of Mathematics, 10 (2), 54-58.

Suha Al-Rawi, NUMERICAL SOLUTION OF IN-TEGRAL EQUATIONS USING TAYLOR SERIES, Jour-nal of the College of Education, 5, 51-60.

Suha Al-Rawi, F. A. Al-Heety, S. S. Hasan, A new Computational Method for Optimal Control Problem with B-spline Polynomials, Engineering and Technolo-gy Journal 28 (18), 5711-5718, 2010.

S. N. Shihab, T. N. Naif, On the orthonormal Bern-stein polynomial of order eight, open Science Journal of Mathematics and Application, 2 (2) (2014) 15-19.

Maha Delphi, Suha SHIHAB, Operational Matrix Basic Spline Wavelets of Derivative for linear Optimal Control Problem, Electronics Science Technology and Application 6 (2), 18-24.

Suha Al-Rawi, On the Solution of Certain Fractional Integral Equations, Kirkuk University Journal for Scien-tific Studies 1 (2), 125-136 (2006).




DOI: http://dx.doi.org/10.18282/ie.v1.i1.232

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.